# SDR WX0A2014072272038

- Difficulty date: July 18, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N878GA
- Make and model: Doug MD 83
- Aircraft serial: 53487
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 8039001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LIGHTS FROM 16 - 26 OUT.  R & R BATTERY PACK BATTERIES IAW MM 33-53-00.  LIGHTS OPERATION CHECKED GOOD.  ACFT OK TO CONTINUE FOR SERVICE.  .
